# SDR DL764040693

- Difficulty date: July 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 11,730 hours, 4,567 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 071701100
- Condition: Discharged
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK WILL NOT HOLD A CHARGE.   REMOVED AND REPLACED BATTERY PACKS.    ETOPS CATEGORY (E) : PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
